MathSciNet Relay Station
MathSciNet bibliographic data
MR1443411 (98g:34137) 34L40 (34B05 34C10 34L05 47E05 81Q10)
Teschl, Gerald Renormalized oscillation theory for Dirac operators. Proc. Amer. Math. Soc. 126 (1998), no. 6, 1685–1695.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement